MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number CC TIBIAL INSERT SZ 2, 11MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation, this patient is verified right knee done (b)(6) 2005.She had the right knee revised on (b)(6) 2023, approximately 17 years and 8 months after their initial procedure.Periprosthetic osteolysis of internal prosthetic knee joint.There was significant effusion and synovitis.No purulence.There was delamination of the polyethylene but no evidence of prosthesis loosening.Patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H3: the revision reported in the case may have been the result of prosthesis wear of the tibial insert and patella, osteolysis, and patella loosening after being implanted for over 17 years as stated in the operative notes and information provided.The loosening may have been the result of both patient-related conditions and a degradation of the bond between the patella and the bone.The extent and root cause of the reported polyethylene wear and osteolysis cannot be confirmed as the devices were not available for evaluation and images of the explanted devices/pre-revision radiographs were not provided.

Brand Name
CC TIBIAL INSERT SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16791655
Report Number1038671-2023-00798
Device Sequence Number5679682
Product Code JWH
UDI-Device Identifier10885862054173
UDI-Public10885862054173
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2010
Device Model NumberCC TIBIAL INSERT SZ 2, 11MM
Device Catalogue Number208-22-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale